# SDR CA150901001

- Difficulty date: August 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Doug MD 900
- Engine: Pwa PW206A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKE-OFF THE EEC WARNING LIGHT CAME ON FOR A SHORT TIME AND ENGINE NR 1 DID NOT ACCELERATE. AFTER ANOTHER TAKE-OFF ATTEMPT THE ENGINE SPOOLED DOWN AND WENT OFF. THE PILOT TRIED TO RESET THE EEC BUT WITH NO SUCCESS. FIELD SERVICE REP. WILL GO ON SITE FOR EEC DOWNLOAD AND TROUBLESHOOTING.
